Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 971427, 10 pages
http://dx.doi.org/10.1155/2012/971427
Research Article

On the Uniqueness and Dependence of Positive Periodic Solutions for Delay Differential Systems with Feedback Control

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 22 March 2012; Accepted 14 July 2012

Academic Editor: S. M. Gusein-Zade

Copyright © 2012 Haitao Li and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Chen, “Positive periodic solutions of a class of discrete time system with delays and a feedback control,” Annals of Differential Equations, vol. 21, no. 4, pp. 541–551, 2005. View at Google Scholar
  2. K. Gopalsamy and P. X. Weng, “Feedback regulation of logistic growth,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 177–192, 1993. View at Publisher · View at Google Scholar
  3. Y. Guo, “Nontrivial periodic solutions of nonlinear functional differential systems with feedback control,” Turkish Journal of Mathematics, vol. 34, no. 1, pp. 35–44, 2010. View at Google Scholar
  4. P. Guo and Y. Liu, “Multiple periodic solutions for impulsive functional differential equations with feedback control,” Electronic Journal of Differential Equations, vol. 2011, no. 97, pp. 1–10, 2011. View at Google Scholar
  5. W. T. Li and L. L. Wang, “Existence and global attractivity of positive periodic solutions of functional differential equations with feedback control,” Journal of Computational and Applied Mathematics, vol. 180, no. 2, pp. 293–309, 2005. View at Publisher · View at Google Scholar
  6. Y. Li, P. Liu, and L. Zhu, “Positive periodic solutions of a class of functional differential systems with feedback controls,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 57, no. 5-6, pp. 655–666, 2004. View at Publisher · View at Google Scholar
  7. Y. Li, “Positive periodic solutions for a periodic neutral differential equation with feedback control,” Nonlinear Analysis, vol. 6, no. 1, pp. 145–154, 2005. View at Publisher · View at Google Scholar
  8. L. Liao, “Feedback regulation of a logistic growth,” Dynamic Systems and Applications, vol. 259, no. 2, pp. 489–500, 1996. View at Publisher · View at Google Scholar
  9. P. Liu and Y. Li, “Multiple positive periodic solutions of nonlinear functional differential system with feedback control,” Journal of Mathematical Analysis and Applications, vol. 288, no. 2, pp. 819–832, 2003. View at Publisher · View at Google Scholar
  10. Z. Zhang, “Existence and global attractivity of a positive periodic solution for a generalized delayed population model with stocking and feedback control,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 749–760, 2008. View at Publisher · View at Google Scholar
  11. D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis, vol. 11, no. 5, pp. 623–632, 1987. View at Publisher · View at Google Scholar
  12. L. Kong, “Second order singular boundary value problems with integral boundary conditions,” Nonlinear Analysis, vol. 72, no. 5, pp. 2628–2638, 2010. View at Publisher · View at Google Scholar
  13. X. Lian and Y. Li, “Fixed point theorems for a class of mixed monotone operators with applications,” Nonlinear Analysis, vol. 67, no. 9, pp. 2752–2762, 2007. View at Publisher · View at Google Scholar